EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Open dimension problem"
Narrow search

Narrow search

Year of publication
Subject
All
Open dimension problem 5 Ganzzahlige Optimierung 3 Heuristics 3 Heuristik 3 Integer programming 3 Packing 3 Packing problem 3 Packproblem 3 Theorie 3 Theory 3 Area minimization 2 Floorplanning 2 Layout optimization 2 Mathematical programming 2 Mathematische Optimierung 2 Operations Research 2 Operations research 2 3D irregular packing 1 Bin packing problem 1 Branch and Bound 1 Branch-and-Bound 1 Cutting and packing 1 Cutting stock problem 1 Decomposition technique 1 Floor planning 1 GSRC 1 Heuristic 1 MCNC 1 Mixed-integer nonlinear programming 1 Nonlinear programming 1 Nonstandard packing 1 Optimization 1 Packing spheres 1 Quasi-containment 1 Ratio condition 1 Rectangle packing area minimization problem 1 Scheduling problem 1 Scheduling-Verfahren 1 Systematic literature review 1 metaheuristics 1
more ... less ...
Online availability
All
Undetermined 3 Free 2
Type of publication
All
Article 6
Type of publication (narrower categories)
All
Article in journal 3 Aufsatz in Zeitschrift 3 Article 1
Language
All
English 4 Undetermined 2
Author
All
He, Kun 2 Ji, Pengli 2 Bennell, Julia A. 1 Bortfeldt, Andreas 1 Fischer, Andreas 1 Francescatto, Matheus 1 Lamas-Fernandez, Carlos 1 Li, Chu-Min 1 Li, Chumin 1 Litvinchev, Igor 1 Martínez-Sykora, Antonio 1 Neuenfeldt Júnior, Alvaro Luiz 1 Romanova, Tetyana 1 Stetsyuk, Petro 1 Yaskov, Georgiy 1
more ... less ...
Published in...
All
European Journal of Operational Research 2 Computers & operations research : an international journal 1 European journal of operational research : EJOR 1 Journal of Global Optimization 1 Operations research 1
Source
All
ECONIS (ZBW) 3 RePEc 2 EconStor 1
Showing 1 - 6 of 6
Cover Image
Packing spheres with quasi-containment conditions
Fischer, Andreas; Litvinchev, Igor; Romanova, Tetyana; … - In: Journal of Global Optimization 90 (2024) 3, pp. 671-689
A novel sphere packing problem is introduced. A maximum number of spheres of different radii should be placed such that the spheres do not overlap and their centers fulfill a quasi-containment condition. The latter allows the spheres to lie partially outside the given cuboidal container....
Persistent link: https://www.econbiz.de/10015371288
Saved in:
Cover Image
Voxel-based solution approaches to the three-dimensional irregular packing problem
Lamas-Fernandez, Carlos; Bennell, Julia A.; … - In: Operations research 71 (2023) 4, pp. 1298-1317
Persistent link: https://www.econbiz.de/10014338190
Saved in:
Cover Image
Two-dimensional bin packing, cutting stock, and open dimension problems : a survey of practical requirements
Francescatto, Matheus; Neuenfeldt Júnior, Alvaro Luiz - In: Computers & operations research : an international journal 183 (2025), pp. 1-21
Persistent link: https://www.econbiz.de/10015481563
Saved in:
Cover Image
Dynamic reduction heuristics for the rectangle packing area minimization problem
He, Kun; Ji, Pengli; Li, Chumin - In: European Journal of Operational Research 241 (2015) 3, pp. 674-685
The rectangle packing area minimization problem is a key sub-problem of floorplanning in VLSI design. This problem places a set of axis aligned two-dimensional rectangular items of given sizes onto a rectangular plane such that no two items overlap and the area of the enveloping rectangle is...
Persistent link: https://www.econbiz.de/10011117481
Saved in:
Cover Image
Dynamic reduction heuristics for the rectangle packing area minimization problem
He, Kun; Ji, Pengli; Li, Chu-Min - In: European journal of operational research : EJOR 241 (2015) 3, pp. 674-685
Persistent link: https://www.econbiz.de/10010487586
Saved in:
Cover Image
A reduction approach for solving the rectangle packing area minimization problem
Bortfeldt, Andreas - In: European Journal of Operational Research 224 (2013) 3, pp. 486-496
In the rectangle packing area minimization problem (RPAMP) we are given a set of rectangles with known dimensions. We have to determine an arrangement of all rectangles, without overlapping, inside an enveloping rectangle of minimum area. The paper presents a generic approach for solving the...
Persistent link: https://www.econbiz.de/10010588344
Saved in:
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...